MAUDE Adverse Event Report: AVENU MEDICAL ELLIPSYS CATHETER; PERCUTANEOUS CATHETER FOR CREATION OF AN ARTER

AVENU MEDICAL ELLIPSYS CATHETER; PERCUTANEOUS CATHETER FOR CREATION OF AN ARTER
Model Number AMI6005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
During the index procedure an ellipsys catheter was used to treat the left arm.Approximately 6 months post procedure patient suffer ed stenosis of upper basilic vein of left arm.Records obtained on secondary procedure #4 indicate 90% stenosis in upper arm basilic vein of left arm by fistulagram.Angioplasty resolves stenosis with a post-intervention stenosis of less than 10% and a post-procedure brachial inflow of 1526 ml/min.Patient recovered.

Brand Name
ELLIPSYS CATHETER
Common Device Name
PERCUTANEOUS CATHETER FOR CREATION OF AN ARTER
Manufacturer (Section D)
AVENU MEDICAL
27123 calle arroyo
#2101
san juan capistrano CA 92675
Manufacturer (Section G)
AVENU MEDICAL
27123 calle arroyo
#2101
san juan capistrano CA 92675
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20908891
Report Number3014251914-2024-00017
Device Sequence Number15598692
Product Code PQK
UDI-Device Identifier00763000496975
UDI-Public00763000496975
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2024
Device Model NumberAMI6005
Device Catalogue NumberAMI6005
Device Lot Number001009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date12/11/2024
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight136 KG
Patient EthnicityHispanic
Patient RaceWhite